# SDR REXA2022051200857

- Difficulty date: April 7, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N184GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15169
- Aircraft time: 23,312 hours, 18,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL AT FS 785 - 847+16 HAS MULTIPLE SPOTS OF CORROSION. 	REMOVED, FABRICATED & REPLACED SEAT TRACK IAW CRJ 900 SRM 53-00-49-201-002-A01 & AMM 53-00-49-000/400-801-A13
